# SDR ASAA2023042343060

- Difficulty date: April 23, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61556
- Aircraft time: 20,134 hours, 6,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FWD PIT LH TRANSITION PANEL.CIRCLED WITH RED GREASE PEN. GROUNDED - YES. REMOVED CORROSION STATION 500J TO 500G,ORIGINAL THICKNESS .040, REMOVED .015,REMAINING MATERIAL .025,FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-2R-5.REMOVED DAMAGED AREA, FAB'D LOCATED AND DRILLED. ALODINED PRIMED AND INSTALLED NEW TRANSITION PNL P/N BAC1496-444 PO 1055594.1 IAW B737-900 SRM 53-00-53-2R-5.
